Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1132 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903411
Nottbohm CT, Beyer A, Sologubenko AS, et al. Novel carbon nanosheets as support for ultrahigh-resolution structural analysis of nanoparticles. Ultramicroscopy. 2008;108(9):885-892.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937514
Morina C. Vernichtungskrieg, Kalter Krieg und politisches Gedächtnis: Zum Umgang mit dem Krieg gegen die Sowjetunion im geteilten Deutschland. Geschichte und Gesellschaft,. 2008;34(2):252-291.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636506
Bogachev VI, Röckner M, Shaposhnikov SV. Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications. 2008;52(2):209-236.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592104
Barbu V, Da Prato G, Röckner M. Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal . 2008;57(1):187-211.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588038
Bogachev VI, Da Prato G, Röckner M. Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics. 2008;77(2):276-280.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636734
Röckner M, Wang F-Y. Non-monotone stochastic generalized porous media equations. Journal of Differential Equations. 2008;245(12):3898-3935.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586510
Bogachev VI, Da Prato G, Röckner M. Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics. 2008;78(1):544-549.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
Bogachev VI, Da Prato G, Röckner M. On parabolic equations for measures. Communications in Partial Differential Equations. 2008;33(3):397-418.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588421
Elsner L, van den Driessche P. Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications. 2008;428(8-9):2000-2005.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122
Beznea L, Boboc N, Röckner M. Markov processes associated with L-P-resolvents, applications to quasi-regular Dirichlet forms and stochastic differential equations. Comptes Rendus Mathematique. 2008;346(5-6):323-328.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Beyn W-J, Lorenz J. Nonlinear Stability of Rotating Patterns. Dynamics of Partial Differential Equations. 2008;5(4):349-400.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Beyn W-J, Selle S, Thümmler V. Freezing multipulses and multifronts. SIAM Journal on Applied Dynamical Systems. 2008;7(2):577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Beyn W-J, Piskarev S. Shadowing for discrete approximations of abstract parabolic equations. Discrete and Continuous Dynamical Systems-Series B. 2008;10(1):19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
Beyn W-J, Hüls T, Samtenschnieder M-C. On r-periodic orbits of k-periodic maps. Journal of Difference Equations and Applications. 2008;14(8):865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Haydys A. Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics. 2008;281(1):251-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
Haydys A. HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics. 2008;58(3):293-306.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau E. Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE. 2008;171(3):617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344 OA
Herr S. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society. 2008;136(8):2881-2886.
PUB | DOI | Download (ext.) | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Grünrock A, Herr S. Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data. SIAM Journal on Mathematical Analysis. 2008;39(6):1890-1920.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede R, Aydinian H. On diagnosability of large multiprocessor networks. Discrete Applied Mathematics. 2008;156(18):3464-3474.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung